Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 820930, 6 pages
http://dx.doi.org/10.1155/2013/820930
Research Article

Matrix Mappings on the Domains of Invertible Matrices

Faculty of Arts and Sciences, Melikşah University, 38280 Kayseri, Turkey

Received 31 May 2013; Accepted 5 September 2013

Academic Editor: Kasso A. Okoudjou

Copyright © 2013 Muhammed Altun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Altun, “Matrix Mappings on the Domains of Invertible Matrices,” Journal of Function Spaces and Applications, vol. 2013, Article ID 820930, 6 pages, 2013. https://doi.org/10.1155/2013/820930.